# SDR 2001UALA00309

- Difficulty date: March 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Aircraft time: 65,269 hours, 37,408 cycles
- Engine: Pwa JT8D15
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 51RV2B
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH VOR NR 1 AND 2 OFF FLAGS  DISPLAYED WITH CDI NEEDLES FLUX  10 - 20 DEGREES. SUPPLEMENTAL DATA UPDATE NR 1 NAV RECEIVER FAILED.  REPLACED NR 1 NAV RECEIVER.  OPERATIONS CHECK NR 1 & 2 NAV SATISFACTORY PER MM 42-20-02.
